No Cover Image

Journal article 1230 views

Quasi-positive families of continuous Darcy-flux finite volume schemes on structured and unstructured grids

Michael G. Edwards, Hongwen Zheng

Journal of Computational and Applied Mathematics, Volume: 234, Issue: 7, Pages: 2152 - 2161

Swansea University Author: Michael G. Edwards

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1016/

Published in: Journal of Computational and Applied Mathematics
Published: 2010
Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 7
Start Page: 2152
End Page: 2161